# SDR WRXR20241218003

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035372005
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FLOOR STRUCTURE @ FS1047.00 AFT OF DOOR STRUCTURE. INTERCOSTAL PN:MM670-35372-005 HAS MODERATE CORROSION. REMOVED MODERATE CORROSION ON INTERCOSTAL C/T AFT BAGGAGE BAY FLOOR STRUCTURE @ FS 1047 IAW CRJ 700 SRM 51-21-06-001-001-A01. GRIDDED AREA AND SIGNED UP FOR NDT EDDY CURRENT INSPECTION COMPLETED AND NO CRACKS FOUND (SEE ATTACHMENT NIAR F291024.PDF) REMOVED AND REINSTALLED NUTPLATE IAW CRJ 700 SRM 51-45-00-001-001-A01 REMOVED AND REPLACED 3 BLENDED OVER FASTENERS WITH NEW IAW CRJ 700 SRM 51-42-06-001-001-A01 ALODINED, PRIMED, & PAINTED BARE METAL SURFACE IAW CRJ700 SRM 51-21-16-001-001-A01. ALL WORK COMPLETED IAW EA NO: A1-670-53-00121 REV --.
